# SDR SWAA2022040648392

- Difficulty date: December 27, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMPARTMENT RH ZEE CHANNEL BS 500 - 500I RBL25 WL 156 / REMOVED AND REPLACED R/H ZEE CHANNEL IN FWD CARGO BS 500A-500I RBL 25 WL 156 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 SRM 53-00-53-1A-2; AMM 51-21-41-370-801; AMM 51-21-73-370-803 AND INSTALLED REPAIR SPLICE AT BS 500D+10 IAW 53-00-53-2R-5
